Journal of Symbolic Logic

Review: M. N. Bleicher, Some Theorems on Vector Spaces and the Axiom of Choice

J. D. Halpern

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 2 (1967), 272-273.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735871

JSTOR
links.jstor.org

Citation

Halpern, J. D. Review: M. N. Bleicher, Some Theorems on Vector Spaces and the Axiom of Choice. J. Symbolic Logic 32 (1967), no. 2, 272--273. https://projecteuclid.org/euclid.jsl/1183735871


Export citation